# SDR CALA2013090300619

- Difficulty date: September 2, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 44,486 hours, 16,299 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3231
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW L/P: 7527307, GOUGE @ BS 813 @ S23L.  REPAIRED AREA AS REQUIRED PER SRM: 53-00-01, REPAIR 1, ATTACHED FROM 44.0008 FOR ALL WORK ACCOMPLISHED.  OKAYED FOR SERVICE.
